Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Eye allergy after stopping medicine for epilepsy, itching on various body parts. Side effects?

hi sir.. I am mani from indore.. i was affected by epilepzy when i was 8 years old and consulted a neuro and he prescribed tegretol and eptoin tablets for 5 years and later with reduced dosage upto 2 years.... after 2 years stopped the medicine got eye alergy(kind of itching) consulted various doctors and used drops like betnezol,alergaon,azelast.. and suggested for glass. after that recently i am suffering from kind of itching in the skin legs,hands,face with patching .. for this i was suggested xyzal,lecope-dt,tablets.. but only if i take these tablets itching is getting stopped and since its a levo cetrezne group i stopped after taking for 1 year, currently having homeo medicine... is this kind of alergic symtoms are due the effect of that eptoin/tegretol tablets or any other things which i mentioned in the above medicines... please clarify.. since this alergic problem still with me... please help me in this regard
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM,
After going through your history,you have suffered seizure disorder in past for which you were adequately treated,hope you are not taking any drug for seizure at present.
You have allergy itching lesions most likely Urticaria which is often Idiopathic which cause is unknown.
You can get serum IGE level CBC( Complete blood count) and allergy testing for various known allergens.
If specific is detected it can be avoided and can cure of itching problem.
Treatment is by anti histaminics like levocetrazine which you are taking.
Please see good Dermatologist and take treatment.
There are some drugs which can be given in such case but many times condition goes in remission by it self.
Other wise symptomatic treatment has to be done.
Please take care
Good luck
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor